# SDR GLBA20061005

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 23,368 hours, 28,423 cycles
- Engine: Pwa PT6A6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 164 AT STRINGER 9AL. CRACK LENGTH APPROXIMATELY 4 INCHES. 09-26-07    REPAIRED FRAME CRACK AT STRINGER RELIEF HOLE FS 164 AT STRINGER 9AR IAW BEECH 1900D SRM 51-70. REAPIR APPROXIMATELY 2.5" BY 4.1"  .080  2024 T-3.
